Jul 28, 2011 - 6:16 am
Hello. I have just joined and hope you can help me. I was diagnosed in May 2011 with Npc stage three and started treatment on June 1. I have had three rounds of chemo Cisplatin latest being this Monday. Started radiation and just did 8th treatment today.
The last two sessions Of radiation I have felt horrid bc of the smell and the lights. The smell has always bothered me from the first treatment and during ct scan I breathe out but harder during the actual treatment. The lights make me really lightheaded and dizzy. Has anyone else experienced this and what did you do to get through treatments. I talked to my doctor today and he suggested I take xanax or Valium. Worried it will make me pass out. But I am worried I may not complete my treatments.
I am going to be 44 tomorrow....have a 9 year old boy and 18 month old daughter and great husband. But he's not sure how to help me....